Top
Natural Health News/Tips

Illinois 14 year old dies three weeks after HPV vaccination

hpv-vaccination() Controversy about the HPV vaccination has circulated almost since its release. Drugs like Gardasil have been linked with serious permanent health problems and in some cases, death.

Now the recent death of a young man from HPV vaccine-related ADEM (acute disseminated encephalomyelitis) is adding to the list of vaccine side effects and tragedies.

Christopher Bunch of Moline, IL, age 14, died on Aug. 14, 2018. His death was caused by complications from acute disseminated encephalomyelitis, a rare neurological disease. The teenager from Moline, IL began experiencing symptoms about a week earlier, including nausea, vomiting and persistent headaches.

Christopher slept for days at a time as his health rapidly deteriorated.

HPV vaccination WARNING: ADEM is a deadly vaccine ‘side effect’

His parents took him to University of Iowa Stead Family Children’s Hospital for treatment. Soon after admission, Christopher lost the ability to breathe unassisted.

He then became completely paralyzed on his left side. He was given anti-seizure medication and underwent surgery for swelling in the brain. However, he stayed in critical condition and had to be put on life support. He died two days later.

Christopher had been diagnosed with ADEM, a disease of the central nervous system characterized by extreme inflammation. It is most common in children and can be triggered by a bacterial or viral infection. However, it can also be caused by receiving a vaccination.

The symptoms of ADEM can include drowsiness, confusion, unsteadiness, trouble swallowing, vision issues, weakness of the extremities and coma.

Gardisil vaccination has frightening list of vaccine side effects, including stroke and paralysis

In addition to the risk of ADEM, the HPV vaccine Gardisil has also been associated with stroke, seizure conditions, kidney failure, Guillain-Barré syndrome (a serious neurological disease), deep venous thromboses (blood clots in the legs), pulmonary emboli (life-threatening blood clots in the lungs). The HPV vaccine contains both a toxic adjuvant (aluminum) and polysorbate 80 – which is linked with anaphylactic reactions, encephalitis and multiple sclerosis.

Christopher received the Gardasil HPV (human papillomavirus) vaccine three weeks before passing away.  And, believe it or not, ADEM is actually listed on the Gardisil package insert as a possible ‘side effect’ of the HPV vaccination.

The human papillomavirus is extremely common; just about every adult will become exposed to it at some point in their lives. Since it is often a precursor to cancer, many parents seek out the vaccine for their adolescent children.

However, with so many terrifying side effects, the HPV vaccination Gardisil is not the answer.

Defend yourself against viruses and the threat of cancer with natural protocols

The best natural defense against the HPV virus is keeping the immune system and general health strong.  A diet rich in organic vegetables, fruits and lean meats is beneficial.

Vitamin C has also shown tremendous promise in fighting the virus as well as any cancerous cells that develop.  And, as you may already know, vitamin C is an antioxidant, antiviral, anti-inflammatory and general immune system enhancing nutrient.

To be perfectly clear, a vitamin C protocol can protect health and defend against viruses like HPV.  Best of all, vitamin C is affordable and has zero deadly ‘side effects.’ (thank goodness)

Sources for this article include:

TheVaccineReaction.org
RXInjuryHelp.com
Journals.PLOS.org
NaturalHealth365.com
NaturalHealth365.com

The post Illinois 14 year old dies three weeks after HPV vaccination appeared first on Natural Health 365.

Leave a reply

Your email address will not be published. Required fields are marked *